Comptes Rendus
Partial Differential Equations
On the asymptotic behaviour of elliptic problems with periodic data
Comptes Rendus. Mathématique, Volume 339 (2004) no. 7, pp. 477-482.

We study the asymptotic behaviour of the solution of elliptic problems with periodic data when the size of the domain on which the problem is set becomes unbounded.

On s'intéresse au comportement asymptotique de la solution de problèmes elliptiques à données périodiques lorsque la taille de l'ouvert sur lequel le problème est posé devient infinie.

Received:
Accepted:
Published online:
DOI: 10.1016/j.crma.2004.09.007
Michel Chipot 1; Yitian Xie 1

1 University of Zürich, Angewandte Mathematik, Winterthurerstrasse, 190, CH-8057 Zürich, Switzerland
@article{CRMATH_2004__339_7_477_0,
     author = {Michel Chipot and Yitian Xie},
     title = {On the asymptotic behaviour of elliptic problems with periodic data},
     journal = {Comptes Rendus. Math\'ematique},
     pages = {477--482},
     publisher = {Elsevier},
     volume = {339},
     number = {7},
     year = {2004},
     doi = {10.1016/j.crma.2004.09.007},
     language = {en},
}
TY  - JOUR
AU  - Michel Chipot
AU  - Yitian Xie
TI  - On the asymptotic behaviour of elliptic problems with periodic data
JO  - Comptes Rendus. Mathématique
PY  - 2004
SP  - 477
EP  - 482
VL  - 339
IS  - 7
PB  - Elsevier
DO  - 10.1016/j.crma.2004.09.007
LA  - en
ID  - CRMATH_2004__339_7_477_0
ER  - 
%0 Journal Article
%A Michel Chipot
%A Yitian Xie
%T On the asymptotic behaviour of elliptic problems with periodic data
%J Comptes Rendus. Mathématique
%D 2004
%P 477-482
%V 339
%N 7
%I Elsevier
%R 10.1016/j.crma.2004.09.007
%G en
%F CRMATH_2004__339_7_477_0
Michel Chipot; Yitian Xie. On the asymptotic behaviour of elliptic problems with periodic data. Comptes Rendus. Mathématique, Volume 339 (2004) no. 7, pp. 477-482. doi : 10.1016/j.crma.2004.09.007. https://comptes-rendus.academie-sciences.fr/mathematique/articles/10.1016/j.crma.2004.09.007/

[1] M. Chipot Goes to Plus Infinity, Birkhäuser, 2002

[2] M. Chipot, Y. Xie, in preparation

[3] M. Chipot, Y. Xie, in preparation

[4] D. Cioranescu; P. Donato An Introduction to Homogenization, Oxford Lecture Series, vol. 17, Oxford University Press, 1999

[5] R. Dautray; J.L. Lions Mathematical Analysis and Numerical Methods for Science and Technology, Springer-Verlag, 1988

[6] D. Gilbarg; N.S. Trudinger Elliptic Partial Differential Equations of Second Order, Springer-Verlag, 1983

[7] M. Meier Liouville Theorems for nonlinear elliptic equations and systems, Manuscripta Math., Volume 29 (1979), pp. 207-228

Cited by Sources:

Comments - Policy


Articles of potential interest

Exponential rates of convergence by an iteration technique

Michel Chipot; Karen Yeressian

C. R. Math (2008)